Welcome back to our weekend Cabral HouseCall shows!
This is where we answer our community's wellness, weight loss, and anti-aging questions to help people get back on track!
Check out today's questions:
Carol: Hi Dr Cabral! I want to start out by saying I absolutely love and very much appreciate the valuable content of your podcast. I started listening about 9 months or so ago when I was searching for information on IF, I found your podcast and I have been listening everyday. A little back ground on me I have my BS in nutrition sciences from Louisiana State University and a NDTR (registered nutrition and dietetic technician) the only thing separating me from RD is an impossible to get into and very expensive internship. I would like to say I am knowledgeable when it comes to nutrition because Hey I have a college degree, but most of the time I do not because I feel that most of the things I have learned at the university setting are very innacurate. I am writing today to ask for your advice and direction for my husband. About 1 year ago he saw a urologist for a vasectomy, prior to the surgery blood tests showed that his testosterone levels were very low, about 100-200. He was given a topical testosterone supplement and would follow up every 3 'months or so to check levels. The supplement, now at the highest dose was working but at last visit it has stopped. Fast forward to about 6 weeks ago the MD prescribed testosterone injections every 2 weeks and his level was still at 104. Since then he has now been instructed to administer weekly. I feel so hopeless bc if I should be so bold to say living with him is very stressful because his stress level is always on high. He is irritable, moody and not always fun to be around. He is also so tired, he had always fallen asleep very easily but he says during the day his fatigue and energy levels come in waves. He eats well, we follow the 80/20 rule, but when he is “on” he is ON with his calories and macros and so on. He works out about days a week. Takes vitamins daily, maybe not the most potent but at least it is something. I have tried telling him. Can you provide any help or guidance?? Thank you so much. Carol
Tianna: Hi! I have an autoimmune disease called minimal change disorder and it has relapsed a couple of times this last year. I’m sick of being on high doses of prednisone to keep it under control. I was wonder what naturopathic medicine recommends for my illness. Thanks, Tianna
Cristi: Hi Dr. Cabral, Your podcast is such a fabulous resource, and we’re enjoying your daily protocol. I ghave a question about my 9 year old son. He has small white spots on his cheeks that are not noticeable most of the time. If he’s very cold or hot they show up more, or if all the blood rushes to his face, like when he hangs upside down at the park, it’s visible. I believe I first noticed it after we had been out sledding on the cold. It faded as he got warm but never disappeared completely. It could have been there before, and maybe I never noticed it. He’s very fair, and he has gotten sunburned a few times, mostly when he was at camp and did not reapply sunblock. The pediatrician suggested some kind of sun damage, told us to moisturize and to see a dermatologist if it didn’t clear. We will do that, but to be honest, I trust your opinion more, and I want to be prepared when visiting the dermatologist if he tries to give us some kind of steroid cream, which may not be the best. Thank you!
Kat: What books would you recommend for someone looking into starting to read more about ayurvedic medicine, functional/natural medicine? I love listening to your podcast and would love some insight on good books to start off with!
Thank you for tuning into today's Cabral HouseCall and be sure to check back tomorrow where we answer more of our community’s questions!
- - -
Show Notes & Resources:
- - -
Get Your Question Answered: